# SDR DXTA2022050261110

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 12,869 hours, 9,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CABLE: WHEN OPENING MAIN CABIN DOOR FROM INSIDE, DOOR FALLS FAST WITH NO TENSION // SIGNOFF//  PERFORMED OPERATIONAL CHECK OF MAIN DOOR COULD NOT VERIFY SQUAWK. REMOVED AIRSTAIRS STEP ASSEMBLY AND VERIFIED RIGGING OF THE MED
SYSTEM WITH NO DEFECTS NOTED. CONTACTED MCC AND INFORMED THEM OF MX PERFORMED. SPOKE WITH R SEWELL AND CHECKED HISTORY. ITEM TO BE SIGNED OFF. RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION. ALL MX CW IN REF. TO CESSNA MODEL 560XL AMM 52-10-00.
